Web of Science: 2 cites, Scopus: 2 cites, Google Scholar: cites
Heegner points on Hijikata-€“Pizer-€“Shemanske curves and the Birch and Swinnerton-Dyer conjecture
Longo, Matteo (Università di Padova. Dipartimento di Matematica)
Rotger, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
de Vera-Piquero, Carlos (Universität Duisburg-Essen. Fakultät für Mathematik)

Data: 2018
Resum: We study Heegner points on elliptic curves, or more generally modular abelian varieties, coming from uniformization by Shimura curves attached to a rathergeneral type of quaternionic orders. We address several questions arising from the Birch and Swinnerton-Dyer (BSD) conjecture in this general context. In particular, under mild technical conditions, we show the existence of non-torsion Heegner points on elliptic curves in all situations in which the BSD conjecture predicts their existence.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: BSD conjecture ; Heegner points ; L-functions ; Shimura curves
Publicat a: Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 355-396 (Articles) , ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/338217
DOI: 10.5565/PUBLMAT6221803


42 p, 508.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2018-06-26, darrera modificació el 2021-09-20



   Favorit i Compartir